Free Access
Volume 9, June 2005
Page(s) 116 - 142
Published online 15 November 2005
  1. G. Ben Arous, A. Dembo and A. Guionnet, Aging of spherical spin glasses. Probab. Theory Related Fields 120 (2001) 1–67. [Google Scholar]
  2. K.A. Borovkov, The functional form of the Erdős-Rényi law of large numbers. Teor. Veroyatnost. i Primenen. 35 (1990) 758–762. [Google Scholar]
  3. Z. Chi, The first-order asymptotic of waiting times with distortion between stationary processes. IEEE Trans. Inform. Theory 47 (2001) 338–347. [CrossRef] [MathSciNet] [Google Scholar]
  4. Z. Chi, Stochastic sub-additivity approach to the conditional large deviation principle. Ann. Probab. 29 (2001) 1303–1328. [CrossRef] [MathSciNet] [Google Scholar]
  5. I. Csiszár, Sanov property, generalized I-projection and a conditionnal limit theorem. Ann. Probab. 12 (1984) 768–793. [CrossRef] [MathSciNet] [Google Scholar]
  6. D.A. Dawson and J. Gärtner, Multilevel large deviations and interacting diffusions. Probab. Theory Related Fields 98 (1994) 423–487. [CrossRef] [MathSciNet] [Google Scholar]
  7. D.A. Dawson and J. Gärtner, Analytic aspects of multilevel large deviations, in Asymptotic methods in probability and statistics (Ottawa, ON, 1997). North-Holland, Amsterdam (1998) 401–440. [Google Scholar]
  8. P. Deheuvels, Functional Erdős-Rényi laws. Studia Sci. Math. Hungar. 26 (1991) 261–295. [MathSciNet] [Google Scholar]
  9. A. Dembo and I. Kontoyiannis, The asymptotics of waiting times between stationary processes, allowing distortion. Ann. Appl. Probab. 9 (1999) 413–429. [CrossRef] [MathSciNet] [Google Scholar]
  10. A. Dembo and T. Zajic, Large deviations: from empirical mean and measure to partial sums process. Stochastic Process. Appl. 57 (1995) 191–224. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Dembo and O. Zeitouni, Large Deviations Techniques And Applications. Springer-Verlag, New York, second edition (1998). [Google Scholar]
  12. J. Dieudonné, Calcul infinitésimal. Hermann, Paris (1968). [Google Scholar]
  13. H. Djellout, A. Guillin and L. Wu, Large and moderate deviations for quadratic empirical processes. Stat. Inference Stoch. Process. 2 (1999) 195–225. [CrossRef] [MathSciNet] [Google Scholar]
  14. R.M. Dudley, Real Analysis and Probability. Wadsworth and Brooks/Cole (1989). [Google Scholar]
  15. R.S. Ellis, J. Gough and J.V. Pulé, The large deviation principle for measures with random weights. Rev. Math. Phys. 5 (1993) 659–692. [CrossRef] [MathSciNet] [Google Scholar]
  16. P. Erdős and A. Rényi, On a new law of large numbers. J. Anal. Math. 23 (1970) 103–111. [CrossRef] [Google Scholar]
  17. F. Gamboa and E. Gassiat, Bayesian methods and maximum entropy for ill-posed inverse problems. Ann. Statist. 25 (1997) 328–350. [CrossRef] [MathSciNet] [Google Scholar]
  18. N. Gantert, Functional Erdős-Renyi laws for semiexponential random variables. Ann. Probab. 26 (1998) 1356–1369. [CrossRef] [MathSciNet] [Google Scholar]
  19. G. Högnäs, Characterization of weak convergence of signed measures on [0,1]. Math. Scand. 41 (1977) 175–184. [MathSciNet] [Google Scholar]
  20. C. Léonard and J. Najim, An extension of Sanov's theorem: application to the Gibbs conditioning principle. Bernoulli 8 (2002) 721–743. [Google Scholar]
  21. J. Lynch and J. Sethuraman, Large deviations for processes with independent increments. Ann. Probab. 15 (1987) 610–627. [CrossRef] [MathSciNet] [Google Scholar]
  22. J. Najim, A Cramér type theorem for weighted random variables. Electron. J. Probab. 7 (2002) 32 (electronic). [Google Scholar]
  23. R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton (1970). [Google Scholar]
  24. R.T. Rockafellar, Integrals which are convex functionals, II. Pacific J. Math. 39 (1971) 439–469. [MathSciNet] [Google Scholar]
  25. R.T. Rockafellar and R.J-B. Wets, Variational Analysis. Springer (1998). [Google Scholar]
  26. G.R. Sanchis, Addendum: “A functional limit theorem for Erdős and Rényi's law of large numbers”. Probab. Theory Related Fields 99 (1994) 475. [CrossRef] [MathSciNet] [Google Scholar]
  27. G.R. Sanchis, A functional limit theorem for Erdős and Rényi's law of large numbers. Probab. Theory Related Fields 98 (1994) 1–5. [CrossRef] [MathSciNet] [Google Scholar]
  28. P.H. Schuette, Large deviations for trajectories of sums of independent random variables. J. Theoret. Probab. 7 (1994) 3–45. [CrossRef] [MathSciNet] [Google Scholar]
  29. S.L. Zabell, Mosco convergence and large deviations, in Probability in Banach spaces, 8 (Brunswick, ME, 1991). Birkhäuser Boston, Boston, MA, Progr. Probab. 30 (1992) 245–252. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.